Estimation of the parameters of the mixture k ≥ 2 of logarithmic-normal distributions.

Título inglés Estimation of the parameters of the mixture k ≥ 2 of logarithmic-normal distributions.
Título español Estimación de los parámetros de la mezcla k ≥ 2 de las distribuciones logarítmico-normales.
Autor/es Wasilewski, Mariusz J.
Organización Inst. Math. Tech. Univ., Lodz, Polonia
Revista 0213-8190
Publicación 1988, 3 (2): 167-175, 8 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés In the mixture k ≥ 2 of logarithmic-normal distributions, with density function (1), the parameters μ1, ..., μk satisfying conditions (2) and the parameters p1, ..., pk satisfying conditions (3) are unknown. Using moments of orders r = -k, -k+1, ..., 0, 1, ..., k-1 we get a system of 2k equations (8), an equivalent of matrix equation (10). The equation (13) has exactly one solution with regard to A. If in the equation (13) we substitute the unbiased and consistent estimators D'r for the coefficients Dr, we can get the matrix A with the estimators a'i of the coefficients ai in the equation (11) and the estimators of the roots of the above equations C1 ≤ ... ≤ Ck. Consequently on the basis of (6) we get the estimators μi, i = 1, ..., k. Similarly on the basis of equation (16) and the condition (3) we get the estimators of the remaining parameters. The author does not know any other papers dealing with the estimation of the mixture parameters of finite number of identical distributions where moments of negative order are used.
Clasificación UNESCO 120908
Palabras clave español Estimación paramétrica ; Distribución logarítmica ; Distribución normal ; Mezclas ; Momentos
Código Z-Math Zbl 0731.62075
Icono pdf Acceso al artículo completo